# SDR R61A20100088

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 15,132 hours, 11,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 15,132 hours, 11,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON LT SEAT TRACK EXTENSION FROM FR 87 TO FR 88.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK EXTENSION PER EMB SRM AND IC 2008-170/04983A.  AC RELEASED AFTER COMPLETION OF HEAVY CHECK.
